Rexall Nighttime Sleep Aid
Diphenhydramine Hydrochloride Capsules USP 25mg 24 Liquid Gel Caps
Diphenhydramine Hydrochloride Capsules USP
25mg

For the Relief of Occasional Nighttime Sleeplessness due to overwork or fatigue

Directions:
 ADULTS AND CHILDREN 12 YEARS AND OVER: Take 1-2 capsules at bedtime if needed or as directed by a physician. In some persons, persisting drowsiness may be
experienced with 2 capsules. If this occurs, reduce the dose to 1 capsule.

Ingredients:
Diphenhydramine HCl, Polyethylene Glycol, Gelatin, Sorbitol, Glycerin, Purified Water, FD&C Red No.40, FD&C Blue No. 1, Ink,Pharmaceutical


No Information Provided

Other Rexall Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review